BibTeX record journals/amc/ZhouGY14

download as .bib file

@article{DBLP:journals/amc/ZhouGY14,
  author       = {Xiaojun Zhou and
                  David Yang Gao and
                  Chunhua Yang},
  title        = {Canonical primal-dual algorithm for solving fourth-order polynomial
                  minimization problems},
  journal      = {Appl. Math. Comput.},
  volume       = {227},
  pages        = {246--255},
  year         = {2014},
  url          = {https://doi.org/10.1016/j.amc.2013.11.013},
  doi          = {10.1016/J.AMC.2013.11.013},
  timestamp    = {Thu, 18 Nov 2021 13:33:09 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/ZhouGY14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}